# SDR CA991028046

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS FAILED ON APPROACH.  NR 3 ACTUATOR AND NR 5 LEFT ACTUATOR REPLACED.
